Averaging of differential inclusions with many-valued pulses

Authors

  • V. A. Plotnikov
  • L. I. Plotnikova

Abstract

We justify a method of complete and partial averaging on finite and infinite intervals for differential inclusions with many-valued pulses.

Published

25.11.1995

Issue

Section

Research articles

How to Cite

Plotnikov, V. A., and L. I. Plotnikova. “Averaging of Differential Inclusions With Many-Valued Pulses”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1526–1532, https://umj.imath.kiev.ua/index.php/umj/article/view/5543.